MathSciNet Relay Station
MathSciNet bibliographic data
MR2350383 11J04 (11J70)
Burger, Edward B.; Pillai, Ashok M. On Diophantine approximation along algebraic curves. Proc. Amer. Math. Soc. 136 (2008), no. 1, 11–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement